# SDR ASAA0480156

- Difficulty date: March 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CABIN FLOORBOARD STATION 200-256 HAS SEVERAL CORRODED INSERTS.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
